# SDR SWIA202264679

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 39,120 hours, 36,126 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH LANDING GEAR DISAGREE WHEN LOWERING GEAR, CYCLED GEAR PER QRH AND STILL HAD DISAGREE (NOSE GREEN MAIN WHITE) PROCEEDED WITH QRH AND GOT 3 GREEN WITH MANUAL GEAR EXTENSION    (FLIGHT 4234 - FILED CLOSED)    TROUBLESHOT LANDING GEAR DISAGREE. PERFORMED EXTENSION AND RETRACTION OF LANDING GEAR. BOTH MLG STAYED UP AND LOCKED DURING EXTENSION. NLG EXTENDED TO DOWN AND LOCKED.  REMOVED AND REPLACED MLG SELECTOR VALVE IAW AMM 32-32-10. PERFORMED EMERGENCY EXTENSION AND 8 SUCCESSFUL EXTENSIONS AND RETRACTIONS. OPS AND LEAK CHECK GOOD AT THIS TIME.
